# SDR QXEA2016052300325

- Difficulty date: May 11, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85329540001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CORROSION AROUND BOLT HOLES OF MCD THRESHOLD CHANNEL, PN 85329540-001. UPPER SURFACE OF THRESHOLD CHANNEL CAN BE BLENDED TO 0.040", MIN REMAINING THICKNESS IAW SRM 53-20-23, REPAIR -01.  REMAINING MATERIAL THICKNESS ON UPPER SURFACE IS 0.035" OUT OF LIMITS.  RECEIVED NEW MCD THRESHOLD CHANNEL LOCATED AND DRILLED NEW CHANNEL, PN 5329540-001, REF SRM 51-40-07.  INSTALLED NEW THRESHOLD CHANNEL, PN 85329540-001, REF SRM 51-42-05, REPAIR -01.
